# SDR SWAA2021111642969

- Difficulty date: November 12, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACKS M1670; M2816; M1673 FAILED FUNCTIONAL TIME CHECK ; / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACKS M1670; M2816; M1673 PER AMM 33-51-06
